# SDR ASAA2014041707497

- Difficulty date: April 17, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 28,782 hours, 8,793 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Screen
- Part number: 412A160041
- Condition: Clogged
- Location: Temp Sensor
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL, AFT CABIN ZONE TEMP LIGHT ILLUMINATED.  RAN CHECKLIST, LIGHT STAYED ON. ACFT GROUNDED.  PERFORMED FIM 21-61, TASK 801 T/S.  ALL BITE CHECKS ON ZONE TEMP CONTROLLER AND PASSED. FOUND AFT CABIN TEMP SENSOR INLET SCREEN CLOGGED, CLEANED SCREEN.  RAN PACKS IAW AMM TASK 21-00-00-800-803, CHECKS GOOD.
